RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 2, Pages 277–328 (Mi izv3379)  

The connection between the growth of a meromorphic function and the distribution of the arguments of its values

I. V. Ostrovskii


Full text: PDF file (4577 kB)

Bibliographic databases:
Received: 14.10.1959

Citation: I. V. Ostrovskii, “The connection between the growth of a meromorphic function and the distribution of the arguments of its values”, Izv. Akad. Nauk SSSR Ser. Mat., 25:2 (1961), 277–328

Citation in format AMSBIB
\Bibitem{Ost61}
\by I.~V.~Ostrovskii
\paper The connection between the growth of a~meromorphic function and the distribution of the arguments of its values
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 2
\pages 277--328
\mathnet{http://mi.mathnet.ru/izv3379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=124498}
\zmath{https://zbmath.org/?q=an:0098.27903}


Linking options:
  • http://mi.mathnet.ru/eng/izv3379
  • http://mi.mathnet.ru/eng/izv/v25/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:147
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019